zbMATH — the first resource for mathematics

On the metrizability of cone metric spaces. (English) Zbl 1206.54026
Summary: We show in this paper that a (complete) cone metric space \((X,E,P,d)\) is indeed (completely) metrizable for a suitable metric \(D\). Moreover, given any finite number of contractions \(f_{1},\dots ,f_n\) on the cone metric space \((X,E,P,d), D\) can be defined in such a way that these functions become also contractions on \((X,D)\).

54E35 Metric spaces, metrizability
Full Text: DOI
[1] Amini-Harandi, A.; Fakhar, M., Fixed point theory in cone metric spaces obtained via the scalarization method, Computers and mathematics with applications, 59, 11, 3529-3534, (2010) · Zbl 1197.54055
[2] Z. Kadelburg, S. Radenovic, V. Rakocevic, A note on equivalence of some metric and cone metric fixed point results, Applied Mathematics Letters, doi:10.1016/j.aml.2010.10.030, in press. · Zbl 1213.54067
[3] Huang, L.-G.; Zhang, X., Cone metric spaces and fixed point theorems of contractive mappings, Journal of mathematical analysis and applications, 332, 1468-1476, (2007) · Zbl 1118.54022
[4] Raja, P.; Vaezpour, S.M., Some extensions of Banach’s fixed point theorem in complete cone metric spaces, Journal of fixed point theory and applications, 1-11, (2008) · Zbl 1148.54339
[5] Rezapour, Sh.; Hamlbarani, R., Some notes on the paper “cone metric spaces and fixed point theorems of contractive mappings”, Journal of mathematical analysis and applications, 345, 2, 719-724, (2008) · Zbl 1145.54045
[6] Du, W.S., A note on cone metric fixed point theory and its equivalence, Nonlinear analysis TMA, 72, 2259-2261, (2010) · Zbl 1205.54040
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.